# SDR USAA040795

- Difficulty date: October 23, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, FRAME .2500 INCH X .2500 INCH- 6 EA AREAS, CORROSION; LEVEL 1; TASK NR C53-208-01 AROUND FASTENER HOLES - STA 847 FRAME BETWEEN S26R, ES25R.  SPLICED IN NEW FRAME SECTION IAW EA 79270.
